MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 MBT CEM TIBIAL TRAY SZ3; KNEE TIBIAL TRAY

DEPUY IRELAND¿ 9616671 MBT CEM TIBIAL TRAY SZ3; KNEE TIBIAL TRAY
Catalog Number 129431130
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373); No Code Available (3191)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had depuy lcs knee system prior.Patient was coming close to 20 years of implantation.Surgeon decided to remove the implants and put in new revision implants.Update oct 26, 2017 : tibial tray loosening.Loosening occurred from cement to implant interface.Cement manufacturer was unknown.This complaint was updated on oct 26, 2017.
 
Additional Manufacturer Narrative
The device associated with this reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT CEM TIBIAL TRAY SZ3
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork IN
EI 
MDR Report Key7025753
Report Number1818910-2017-28841
Device Sequence Number800081
Product Code NJL
UDI-Device Identifier10603295025603
UDI-Public10603295025603
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129431130
Device Lot Number1114230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer11/11/2017
12/04/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date11/14/2017
12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR